urologist-icon
Doubt.....
I have proteinuria.so i am taking this medicine called losar 50mg twice a day.Does this medicine increase Creatinine level because my Creatinine level went up to 0.9 to 1.1?
74 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello,  I went through your query,  losartan is used to treat hypertension,  helps to protect kidney in diabetes, it also helps in proteinuria. It doesn't cause any kidney problems or raise in creatine. Your raise in creatine levels could be due to underlying renal condition (may be cause of proteinuria).  Please talk to your doctor regarding this. In rare cases, losartan can cause a condition that results in the breakdown of skeletal muscle tissue, which in turn  leading to kidney failure. Consult your doctor at the earliest if you have unexplained muscle pain, tenderness, or weakness especially if you also have fever, unusual tiredness, and dark colored urine.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.